# SDR AALA202101209013

- Difficulty date: January 19, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 65,140 hours, 24,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHT INOPERATIVE AT ROW 32 ABC.   REPLACED WIRING HARNESS FOR EMERGENCY PATHWAY LIGHT AT ROW 32 ABC PER ESPM 20-33-11.
